Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a minimality property of complexes


Author: Joseph Zaks
Journal: Proc. Amer. Math. Soc. 20 (1969), 439-444
MSC: Primary 55.25
MathSciNet review: 0239589
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.25

Retrieve articles in all journals with MSC: 55.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0239589-7
PII: S 0002-9939(1969)0239589-7
Article copyright: © Copyright 1969 American Mathematical Society